# SDR 98ZZZX4193

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Rt Nacelle
- Part time: 6,413 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HOT OIL SMELL COMING FROM OVERHEAD VENTS DURING POSITIONING FLIGHT FOR MAINTENANCE.  TROUBLESHOOTING SHOWED SMELL COMING FROM  RIGHT ENGINE.
